# SDR AALA202303285258

- Difficulty date: March 26, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N918US
- Make and model: Airbus A320*
- Aircraft serial: 6443
- Aircraft time: 25,152 hours, 10,105 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Position
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY E DOOR DIFFICULT TO OPEN AND CLOSE. MAINTENANCE REINSTALLED LAVATORY E DOOR ON TRACK AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
